Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Stratifiable maps and topological invariants


Authors: Sylvain E. Cappell and Julius L. Shaneson
Journal: J. Amer. Math. Soc. 4 (1991), 521-551
MSC: Primary 57R45; Secondary 55P10, 57N80
MathSciNet review: 1102578
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 57R45, 55P10, 57N80

Retrieve articles in all journals with MSC: 57R45, 55P10, 57N80


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1991-1102578-4
PII: S 0894-0347(1991)1102578-4
Article copyright: © Copyright 1991 American Mathematical Society